# SDR DU4R2009370

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034N N/R43800 - DURING SCHEDULED INSPECTION, FOUND CORROSION IN MID CARGO COMPARTMENT AT LT FS 712 SUPPORT AT TRACK LOCATION.
